MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH ANTIROTSCR F/FEM NECK SYST F/CONSTRUCT L; APPLIANCE,FIXATION,NAIL

OBERDORF SYNTHES PRODUKTIONS GMBH ANTIROTSCR F/FEM NECK SYST F/CONSTRUCT L; APPLIANCE,FIXATION,NAIL
Model Number 04.168.495S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is synthes sales consultant.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, the patient underwent a surgery for the femoral neck fracture with femoral neck system (fns) and the locking screw.On (b)(6) 2019 the patient started partial weight bearing and from (b)(6) 2019 patient started full weight bearing.On (b)(6) 2019 the hospital confirmed the displacement at the fracture site and considered biarticular hip prosthesis surgery.On (b)(6) 2019 the patient underwent the removal of fns and biarticular hip prosthesis surgery.During the removal of fns, the surgeon could not remove the distal locking screw.The surgeon removed the screw with a carbide drill and removal instruments.The surgery was delayed by less than thirty (30) minutes.No further information is available.This report captures the post op event for displacement at the fracture site and considered biarticular hip prosthesis surgery while related complaint (b)(4) captures the intraoperative event for removal of fns and biarticular hip prosthesis surgery.This report is for one (1) anti-rotation screw for femoral neck sys 95 mm length - sterile.This is report 3 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B3: date of event is an unknown date in 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ANTIROTSCR F/FEM NECK SYST F/CONSTRUCT L
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8902612
Report Number8030965-2019-67397
Device Sequence Number2128200
Product Code KTT
UDI-Device Identifier10886982274618
UDI-Public(01)10886982274618
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.495S
Device Catalogue Number04.168.495S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2019
Supplement Date Received by Manufacturer10/08/2019
10/10/2019
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date10/09/2019
10/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight49